# SDR IPXA1M69082

- Difficulty date: August 27, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N280UP
- Make and model: Doug MD-11F
- Aircraft serial: 48634
- Aircraft time: 47,033 hours, 7,573 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Doubler
- Part number: ARB2894501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, LT WING L/E COMPT OTBD OF SLAT TRACK NR 11 BEADED DOUBLER CRACKED.  REPAIRED LT WING FIXED L/E INTERIOR BEADED DOUBLER BETWEEN XOS726-734 IAW SRM 57-40-02, REPAIR 9, FIG 203 AND EO MD11-5730-42916-A.
